Group representations on Riemann-Roch spaces of some Hurwitz curves

Joyner, David and Ksir, Amy and Vogeler, Roger (2007) Group representations on Riemann-Roch spaces of some Hurwitz curves. Albanian J. Math., 1 (2). pp. 67-85. ISSN 1930-1235

[img]
Preview
Text
006.pdf

Download (307kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 13:29
Last Modified: 06 Dec 2017 13:29
URI: http://kerkoje.com/id/eprint/133

Actions (login required)

View Item View Item